Windows 7 Forums
Welcome to Windows 7 Forums. Our forum is dedicated to helping you find support and solutions for any problems regarding your Windows 7 PC be it Dell, HP, Acer, Asus or a custom build. We also provide an extensive Windows 7 tutorial section that covers a wide range of tips and tricks.


Windows 7: Today [3]

24 Jun 2010   #1261
Dwarf

Windows 8.1 Pro RTM x64
 
 

My System SpecsSystem Spec
24 Jun 2010   #1262
Joan Archer

Windows 10 64bit/Windows 10 64bit
 
 

My System SpecsSystem Spec
24 Jun 2010   #1263
CarlTR6

Windows 7 Ultimate 32 bit
 
 

Quote   Quote: Originally Posted by Dwarf View Post
My System SpecsSystem Spec
.

24 Jun 2010   #1264
johnwillyums

Windows 7 Home Premium 64 bit
 
 

Quote   Quote: Originally Posted by Kari View Post
Quote   Quote: Originally Posted by The Howling Wolves View Post
The best advice is for Kari to see a doctor or an ENT (Ears, Nose & Throat) specialist.
There are many causes for dizziness, ringing in the ear or balance issues.
For us to recommend or what we use for our symptoms is not the proper way to help Kari! What works for you may not work for me.
SEE A DOCTOR!
I'm seeing both ENT specialist and neurologist on bi-weekly basis. Diagnosis is clear, it's Ménière's disease. ATM we are trying all possible medication, currently testing betahistine.
I'm very sorry to hear about your illness my friend. I've just been having a quick read up on it. Sounds like the course of the disease is not pleasant at all but the long term prognosis is not bad.
I hope everything goes okay with you, John
My System SpecsSystem Spec
24 Jun 2010   #1265
The Howling Wolves

Windows 7 Home Premium 64bit
 
 

Quote   Quote: Originally Posted by johnwillyums View Post
Quote   Quote: Originally Posted by Kari View Post
Quote   Quote: Originally Posted by The Howling Wolves View Post
The best advice is for Kari to see a doctor or an ENT (Ears, Nose & Throat) specialist.
There are many causes for dizziness, ringing in the ear or balance issues.
For us to recommend or what we use for our symptoms is not the proper way to help Kari! What works for you may not work for me.
SEE A DOCTOR!
I'm seeing both ENT specialist and neurologist on bi-weekly basis. Diagnosis is clear, it's Ménière's disease. ATM we are trying all possible medication, currently testing betahistine.
I'm very sorry to hear about your illness my friend. I've just been having a quick read up on it. Sounds like the course of the disease is not pleasant at all but the long term prognosis is not bad.
I hope everything goes okay with you, John
I was in the Pharmaceutical Industry for over 10 years and one of our products was for Vertigo and Ménière's disease. Also worked in one of California's Prison Pharmacies for over 12 years so I am very familiar with what Kari is going through and wish him the best.
Kari, I am happy you are under the care of an ENT and Neurologist.
My System SpecsSystem Spec
24 Jun 2010   #1266
noobvious

Win 7 Ultimate 64-bit SP1 (desktop)
 
 

Quote   Quote: Originally Posted by Kari View Post
Quote   Quote: Originally Posted by The Howling Wolves View Post
The best advice is for Kari to see a doctor or an ENT (Ears, Nose & Throat) specialist.
There are many causes for dizziness, ringing in the ear or balance issues.
For us to recommend or what we use for our symptoms is not the proper way to help Kari! What works for you may not work for me.
SEE A DOCTOR!
I'm seeing both ENT specialist and neurologist on bi-weekly basis. Diagnosis is clear, it's Ménière's disease. ATM we are trying all possible medication, currently testing betahistine.
Hope they can clear this up for you. It doesn't sound pleasant in the least.
My System SpecsSystem Spec
24 Jun 2010   #1267
Kari

 

Thanks, John. Yes, this is not going to kill me but it's just unpleasant. Tone in my ears is sometimes very loud and high, like now since about a week. Those vertigo attacks are a real PITA.

The thing I really have difficulties to accept is that this almost always causes a gradual loss of hearing, so according to what we know today and how the disease normally develops, I'm going to need a hearing aid in some years.

Howling, do you know this betahistine? Any side effects my doctor "forgot" to tell?

Noobvious, Thanks.
My System SpecsSystem Spec
24 Jun 2010   #1268
The Howling Wolves

Windows 7 Home Premium 64bit
 
 

Quote   Quote: Originally Posted by Kari View Post
Thanks, John. Yes, this is not going to kill me but it's just unpleasant. Tone in my ears is sometimes very loud and high, like now since about a week. Those vertigo attacks are a real PITA.

The thing I really have difficulties to accept is that this almost always causes a gradual loss of hearing, so according to what we know today and how the disease normally develops, I'm going to need a hearing aid in some years.

Howling, do you know this betahistine? Any side effects my doctor "forgot" to tell?

Noobvious, Thanks.
Kari,
Go to this site for more detailed info and comments by patients and some of the side effects.
WebMD Health Search

Like histamine/histine products will cause some drowsiness, dry mouth and so on.
Keep me posted if I can be of help.
My System SpecsSystem Spec
24 Jun 2010   #1269
Kari

 

Quote   Quote: Originally Posted by The Howling Wolves View Post
Kari,
Go to this site for more detailed info and comments by patients and some of the side effects.
WebMD Health Search

Like histamine/histine products will cause some drowsiness, dry mouth and so on.
Keep me posted if I can be of help.
Found this:
Quote:
There is no side effect information available for this product at this time. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment
It's just that I've got these stomach cramps since having this drug, but my doctor says it's not a side effect of the drug, still not finding another explanation
My System SpecsSystem Spec
24 Jun 2010   #1270
Bare Foot Kid
Microsoft MVP

W 7 64-bit Ultimate
 
 

Quote   Quote: Originally Posted by Kari View Post
Quote   Quote: Originally Posted by The Howling Wolves View Post
Kari,
Go to this site for more detailed info and comments by patients and some of the side effects.
WebMD Health Search

Like histamine/histine products will cause some drowsiness, dry mouth and so on.
Keep me posted if I can be of help.
Found this:
Quote:
There is no side effect information available for this product at this time. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment
It's just that I've got these stomach cramps since having this drug, but my doctor says it's not a side effect of the drug, still not finding another explanation

Hello Kari, you are remembered in my 'thoughts' my friend!
My System SpecsSystem Spec
Closed Thread

Thread Tools


Similar help and support threads
Thread Forum
Today [15]
Continued from - Today I got called in to work last night ... and will have to do tonight .. then my week starts the following night ... no rest :rolleyes:
Chillout Room
Today [12]
Continued from - https://www.sevenforums.com/chillout-room/270233-today-11-a.html Got my Notebook back today, brilliant service from Asus, it's had a new mainboard fitted. ;)
Chillout Room
Need a Hug Today?
YouTube - Free Hugs in Sondrio, Italy It was amazing the number of people who walked by without getting a hug. "We all need hugs!"
Chillout Room
Today [7]
:note: Continued from - https://www.sevenforums.com/chillout-room/132041-today-6-a.html Today I got a great sense of satisfaction in being able to clean a friends PC of rogue-ware that almost fooled him into clicking the "Click here to register and clean infections" button. I'm not sure if...
Chillout Room
Today [4]
Hello, Today we start a new Today 4 thread continued from here: ;) https://www.sevenforums.com/chillout-room/86433-today-3-a.html
Chillout Room


Our Sites

Site Links

About Us

Find Us

Windows 7 Forums is an independent web site and has not been authorized, sponsored, or otherwise approved by Microsoft Corporation. "Windows 7" and related materials are trademarks of Microsoft Corp.

© Designer Media Ltd

All times are GMT -5. The time now is 15:59.
Twitter Facebook Google+ Seven Forums iOS App Seven Forums Android App